advertisement
Question
Posted by: Thandi | 2007/03/13

Irregular periods

I was on Depo and Nur Isterarte from June 2002 to October 2005. Around Jan 2006 my periods came back. They are very irregular as they change times of the month from month to month... The last one I had was in Dec last year. I even thought I was pregnant and the test came negative. Should i worry? I want a second childand I'm wondering if it will take long before I conceive again. What shlould I do or expect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Depo should be out of your sytem by now. The fact that you are skipping periods probably means that you are not ovulating. You should see your gynaecologist for an assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement